# SDR REXA201200116

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 17,807 hours, 15,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT RED LED IS NOT BLINKING.  REMOVED AND REPLACED FA'S FLASHLIGHT IAW AMM 25-61-02, OPS CHECK GOOG.  A/C OK FOR SVC PART EFFECTIVITY VERIFIED.
